# SDR FDEA201804100957

- Difficulty date: April 10, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 80,718 hours, 19,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM INOPERATIVE.   PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM, OPS CHECKED NORMAL IAW MM 33-51-01-5.
